Nagoya Mathematical Journal

On central extensions of a Galois extension of algebraic number fields

Katsuya Miyake

Full-text: Open access

Article information

Source
Nagoya Math. J., Volume 93 (1984), 133-148.

Dates
First available in Project Euclid: 14 June 2005

Permanent link to this document
https://projecteuclid.org/euclid.nmj/1118787432

Mathematical Reviews number (MathSciNet)
MR0738921

Zentralblatt MATH identifier
0502.12008

Subjects
Primary: 11R37: Class field theory
Secondary: 11R32: Galois theory

Citation

Miyake, Katsuya. On central extensions of a Galois extension of algebraic number fields. Nagoya Math. J. 93 (1984), 133--148. https://projecteuclid.org/euclid.nmj/1118787432


Export citation

References

  • [1] E. Artin and J. Tate, Class field theory, W. A. Benjamin, Inc., New York Am- sterdam, 1967.
  • [2] B. Huppert, Endliche Gruppen I, Springer-Verlag, Berlin-Heidelberg-New York, 1967.
  • [3] K. Miyake, On the structure of the idele group of an algebraic number field, Nagoya Math. J., 80 (1980), 117-127.
  • [4] K. Miyake, On the units of an algebraic number field, J. Math. Soc. Japan, 34 (1982), 515-525.
  • [5] Math. J., 90 (1983), 137-144.
  • [6] H. Opolka, Zur Aulsung zahlentheoretischer Knoten, Math. Z., 173 (1980), 95- 103,
  • [7] H. Opolka, Some remarks on the Hasse norm theorem, Proc. Amer. Math. Soc, 84 (1982), 464-466.
  • [8] S. Shirai, On the central class field mod m of Galois extensions of an algebraic number field, Nagoya Math. J., 71 (1978), 61-85. Department of Mathematics College of General Education Nagoya University Chikusa-ku, Nagoya J6U Japan